People
  1. Students
  2. Alumni
  3. Honorary Graduates
  4. Academic Experts
People

Contact Information

Contact

Visit Markus Linckelmann

E231, Tait Building

null

Postal Address

City, University of London
Northampton Square
London
EC1V 0HB
United Kingdom

About

Qualifications

Habilitation à diriger des recherches Mathematics, University of Paris 7 CNRS,1996
PhD Mathematics, University of Paris 7 CNRS, 1988
Dipl. Math. Mathematics and Computer Science, Technical University Munich, 1985

Employment

09/2012 - to date City University London, Professor
09/2005 - 08/2012 University of Aberdeen
09/2002 - 08/2005 The Ohio State University
10/1988 CNRS

Other appointments

01/2008 - 05/2008 Mathematical Sciences Research Institute (MSRI), Berkeley, Invited Researcher
03/2005 - 06/2005 École Polytechnique Fédérale de Lausanne (EPFL), Visiting Research Fellow
09/1998 - 12/1998 University of Minnesota, Visiting Professor
05/1995 - 11/1995 University of Stuttgart, Visiting Research Fellow
09/1994 - 12/1994 University of Minnesota, Visiting Professor
09/1992 - 06/1993 Middle East Technical Univesrsity (METU), Visiting Professor
10/1990 - 12/1990 Mathematical Sciences Research Institute (MSRI), Berkeley, Invited Researcher

Publications

Conference Paper/Proceedings

  1. Linckelmann, M. (2011). Cohomology of block algebras of finite groups. .

Journal Articles (72)

  1. Linckelmann, M. (2017). Quillen’s stratification for fusion systems. Communications in Algebra, 45(12), pp. 5227–5229. doi:10.1080/00927872.2017.1301461.
  2. Benson, D., Kessar, R. and Linckelmann, M. (2017). On blocks of defect two and one simple module, and Lie algebra structure of HH1. Journal of Pure and Applied Algebra, 221(12), pp. 2953–2973. doi:10.1016/j.jpaa.2017.02.010.
  3. Linckelmann, M. and Rognerud, B. (2017). On Morita and derived equivalences for cohomological Mackey algebras. Mathematische Zeitschrift pp. 1–12. doi:10.1007/s00209-017-1942-8.
  4. Kessar, R., Külshammer, B. and Linckelmann, M. (2017). Anchors of irreducible characters. Journal of Algebra, 475, pp. 113–132. doi:10.1016/j.jalgebra.2015.11.034.
  5. Linckelmann, M. (2016). On equivalences for cohomological mackey functors. Representation Theory, 20(7), pp. 162–171. doi:10.1090/ert/482.
  6. Linckelmann, M. (2015). On stable equivalences with endopermutation source. Journal of Algebra, 434, pp. 27–45. doi:10.1016/j.jalgebra.2015.03.014.
  7. Kessar, R., Linckelmann, M. and Navarro, G. (2015). A characterisation of nilpotent blocks. Proceedings of the American Mathematical Society, 143(12), pp. 5129–5138. doi:10.1090/proc/12646.
  8. Kessar, R. and Linckelmann, M. (2015). On the Castelnuovo-Mumford regularity of the cohomology of fusion
    systems and of the Hochschild cohomology of block algebras.
    Groups St. Andrews 2013, London Mathematical Society Lecture Note Series(422), pp. 324–330.
  9. Kessar, R., Koshitani, S. and Linckelmann, M. (2015). On the brauer indecomposability of scott modules. Quarterly Journal of Mathematics, 66(3), pp. 895–903. doi:10.1093/qmath/hav010.
  10. Kessar, R., Koshitani, S. and Linckelmann, M. (2014). On symmetric quotients of symmetric algebras. Journal of Algebra . doi:10.1016/j.jalgebra.2014.05.035.
  11. Linckelmann, M. (2014). A version of alperin's weight conjecture for finite category algebras. Journal of Algebra, 398, pp. 386–395. doi:10.1016/j.jalgebra.2013.02.010.
  12. Linckelmann, M. (2013). ON INVERSE CATEGORIES AND TRANSFER IN COHOMOLOGY. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 56(1), pp. 187–210. doi:10.1017/S0013091512000211.
  13. LINCKELMANN, M. and Stolorz, M. (2013). Quasi-hereditary twisted category algebras. Journal of Algebra, 385, pp. 1–13. doi:10.1016/j.jalgebra.2013.02.036.
  14. Kessar, R. and Linckelmann, M. (2012). On the Hilbert series of Hochschild cohomology of block algebras. Journal of Algebra, 371, pp. 457–461. doi:10.1016/j.jalgebra.2012.07.020.
  15. Linckelmann, M. and Stolorz, M. (2012). On simple modules over twisted finite category algebras. Proceedings of the American Mathematical Society, 140(11), pp. 3725–3737. doi:10.1090/S0002-9939-2012-11381-4.
  16. Kessar, R., Koshitani, S. and Linckelmann, M. (2012). Conjectures of Alperin and Broué for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik (Crelles Journal), 2012(671), pp. 85–130. doi:10.1515/CRELLE.2011.162.
  17. Kessar, R. and Linckelmann, M. (2011). Bounds for Hochschild cohomology of block algebras. Journal of Algebra, 337(1), pp. 318–322. doi:10.1016/j.jalgebra.2011.03.009.
  18. Craven, D.A., Eaton, C.W., Kessar, R. and Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441–476. doi:10.1007/s00209-010-0679-4.
  19. Linckelmann, M. (2011). Finite generation of Hochschild cohomology of Hecke algebras of finite classical type in characteristic zero. Bulletin of the London Mathematical Society, 43(5), pp. 871–885. doi:10.1112/blms/bdr024.
  20. Kessar, R. and Linckelmann, M. (2010). The graded center of the stable category of a Brauer tree algebra. Quarterly Journal of Mathematics, 61(3), pp. 337–349. doi:10.1093/qmath/han038.
  21. Linckelmann, M. and Stancu, R. (2010). On the graded center of the stable category of a finite p-group. Journal of Pure and Applied Algebra, 214(6), pp. 950–959. doi:10.1016/j.jpaa.2009.09.004.
  22. Kessar, R. and Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607–1621. doi:10.1016/j.jalgebra.2010.01.006.
  23. Linckelmann, M. (2010). Hochschild and block cohomology varieties are isomorphic. Journal of the London Mathematical Society, 81(2), pp. 389–411. doi:10.1112/jlms/jdp078.
  24. Linckelmann, M. (2009). On dimensions of block algebras. Mathematical Research Letters, 16(6), pp. 1011–1014.
  25. Linckelmann, M. (2009). On H* (C{script}; k×) for fusion systems. Homology, Homotopy and Applications, 11(1), pp. 203–218.
  26. Linckelmann, M. (2009). On graded centres and block cohomology. Proceedings of the Edinburgh Mathematical Society, 52(2), pp. 489–514. doi:10.1017/S0013091507001137.
  27. Linckelmann, M. (2009). Trivial source bimodule rings for blocks and p-permutation equivalences. Transactions of the American Mathematical Society, 361(3), pp. 1279–1316.
  28. Linckelmann, M. and Mazza, N. (2009). The Dade group of a fusion system. Journal of Group Theory, 12(1), pp. 55–74. doi:10.1515/JGT.2008.060.
  29. Linckelmann, M. (2009). The orbit space of a fusion system is contractible. Proceedings of the London Mathematical Society, 98(1), pp. 191–216. doi:10.1112/plms/pdn029.
  30. Kessar, R. and Linckelmann, M. (2009). On two theorems of Flavell. Archiv der Mathematik, 92(1), pp. 1–6. doi:10.1007/s00013-008-2911-6.
  31. Linckelmann, M. (2009). TRIVIAL SOURCE BIMODULE RINGS FOR BLOCKS AND p-PERMUTATION EQUIVALENCES. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 361(3), pp. 1279–1316.
  32. Linckelmann, M. (2009). ON DIMENSIONS OF BLOCK ALGEBRAS. MATHEMATICAL RESEARCH LETTERS, 16(5-6), pp. 1011–1014.
  33. Kessar, R. and Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(6), pp. 3093–3106. doi:10.1090/S0002-9947-08-04275-X.
  34. Linckelmann, M. (2007). Blocks of minimal dimension. Archiv der Mathematik, 89(4), pp. 311–314. doi:10.1007/s00013-007-2242-z.
  35. Holm, T., Kessar, R. and Linckelmann, M. (2007). Blocks with a quaternion defect group over a 2-adic ring: The case Ã4. Glasgow Mathematical Journal, 49(1), pp. 29–43. doi:10.1017/S0017089507003394.
  36. Kessar, R. and Linckelmann, M. (2006). On blocks of strongly p-solvable groups. Archiv der Mathematik, 87(6), pp. 481–487. doi:10.1007/s00013-006-1826-3.
  37. Linckelmann, M. (2006). Simple fusion systems and the Solomon 2-local groups. Journal of Algebra, 296(2), pp. 385–401. doi:10.1016/j.jalgebra.2005.09.024.
  38. Linckelmann, M. (2006). A note on the Schur multiplier of a fusion system. Journal of Algebra, 296(2), pp. 402–408. doi:10.1016/j.jalgebra.2005.03.039.
  39. Linckelmann, M. and Schroll, S. (2005). A two-sided q-analogue of the Coxeter complex. Journal of Algebra, 289(1), pp. 128–134. doi:10.1016/j.jalgebra.2005.03.026.
  40. Linckelmann, M. (2005). Alperin's weight conjecture in terms of equivariant Bredon cohomology. Mathematische Zeitschrift, 250(3), pp. 495–513. doi:10.1007/s00209-004-0753-x.
  41. Linckelmann, M. and Schroll, S. (2005). ON THE COXETER COMPLEX AND ALVIS-CURTIS DUALITY FOR PRINCIPAL l-BLOCKS OF GL(n)(q). JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 4(3), pp. 225–229. doi:10.1142/S0219498805001198.
  42. Benson, D.J. and Linckelmann, M. (2005). Vertex and source determine the block variety of an indecomposable module. Journal of Pure and Applied Algebra, 197(1-3), pp. 11–17. doi:10.1016/j.jpaa.2004.08.032.
  43. Koshitani, S. and Linckelmann, M. (2005). The indecomposability of a certain bimodule given by the Brauer construction. Journal of Algebra, 285(2), pp. 726–729. doi:10.1016/j.jalgebra.2004.08.031.
  44. Linckelmann, M. (2004). Fusion category algebras. Journal of Algebra, 277(1), pp. 222–235. doi:10.1016/j.jalgebra.2003.12.010.
  45. Kessar, R. and Linckelmann, M. (2003). A block theoretic analogue of a theorem of Glauberman and Thompson. Proceedings of the American Mathematical Society, 131(1), pp. 35–40. doi:10.1090/S0002-9939-02-06506-1.
  46. Kessar, R., Linckelmann, M. and Robinson, G.R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393–413. doi:10.1016/S0021-8693(02)00517-3.
  47. Linckelmann, M. (2002). Quillen stratification for block varieties. Journal of Pure and Applied Algebra, 172(2-3), pp. 257–270. doi:10.1016/S0022-4049(01)00143-8.
  48. Linckelmann, M. and Stalder, B. (2002). A reciprocity for symmetric algebras. Quarterly Journal of Mathematics, 53(2), pp. 201–205. doi:10.1093/qjmath/53.2.201.
  49. Linckelmann, M. (2002). Induction for interior algebras. Quarterly Journal of Mathematics, 53(2), pp. 195–200. doi:10.1093/qjmath/53.2.195.
  50. Kessar, R. and Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127–146. doi:10.1006/jabr.2001.9058.
  51. Harris, M.E. and Linckelmann, M. (2002). On the Glauberman and Watanabe correspondences for blocks of finite p-solvable groups. Transactions of the American Mathematical Society, 354(9), pp. 3435–3453. doi:10.1090/S0002-9947-02-02990-2.
  52. Kessar, R. and Linckelmann, M. (2002). On perfect isometries for tame blocks. Bulletin of the London Mathematical Society, 34(1), pp. 46–54.
  53. Linckelmann, M. (2001). On splendid derived and stable equivalences between blocks of finite groups. Journal of Algebra, 242(2), pp. 819–843. doi:10.1006/jabr.2001.8812.
  54. Alperin, J.L., Linckelmann, M. and Rouquier, R. (2001). Source algebras and source modules. Journal of Algebra, 239(1), pp. 262–271. doi:10.1006/jabr.2000.8625.
  55. Linckelmann, M. (2000). On the Hochschild cohomology of commutative Hopf algebras. Archiv der Mathematik, 75(6), pp. 410–412.
  56. Harris, M.E. and Linckelmann, M. (2000). Splendid derived equivalences for blocks of finite p-solvable groups. Journal of the London Mathematical Society, 62(1), pp. 85–96.
  57. Linckelmann, M. (1999). Transfer in Hochschild Cohomology of Blocks of Finite Groups. Algebras and Representation Theory, 2(2), pp. 107–135.
  58. Linckelmann, M. (1999). Varieties in block theory. Journal of Algebra, 215(2), pp. 460–480. doi:10.1006/jabr.1998.7724.
  59. Linckelmann, M. (1998). On derived equivalences and local structure of blocks of finite groups. Turkish Journal of Mathematics, 22(1), pp. 93–107.
  60. Linckelmann, M. (1996). Stable equivalences of Morita type for self-injective algebras and p-groups. Mathematische Zeitschrift, 223(1), pp. 87–100.
  61. Linckelmann, M. (1996). Stable equivalences of Morita type for self-injective algebras and p-groups. MATHEMATISCHE ZEITSCHRIFT, 223(1), pp. 87–100. doi:10.1007/PL00004556.
  62. Linckelmann, M. (1996). The isomorphism problem for cyclic blocks and their source algebras. Inventiones Mathematicae, 125(2), pp. 265–283.
  63. Linckelmann, M. (1994). The source algebras of blocks with a klein four defect group. Journal of Algebra, 167(3), pp. 821–854. doi:10.1006/jabr.1994.1214.
  64. Linckelmann, M. (1994). A derived equivalence for blocks with dihedral defect groups. Journal of Algebra, 164(1), pp. 244–255. doi:10.1006/jabr.1994.1061.
  65. Linckelmann, M. (1991). Derived equivalence for cyclic blocks over a P-adic ring. Mathematische Zeitschrift, 207(1), pp. 293–304. doi:10.1007/BF02571389.
  66. Linckelmann, M. (1989). Modules in the sources of Green's exact sequences for cyclic blocks. Inventiones Mathematicae, 97(1), pp. 129–140. doi:10.1007/BF01850657.
  67. LINCKELMANN, M. (1988). THE CENTER OF A BLOCK WITH CYCLIC DEFECT-GROUPS. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 306(17), pp. 727–730.
  68. LINCKELMANN, M. (1987). THE STABLE CATEGORY OF A SELF INJECTIVE ALGEBRA IS TRIANGULATED. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 305(10), pp. 403–406.
  69. LINCKELMANN, M. (1987). THE COMMUTING ALGEBRA OF PROJECTIVE PERIODIC RESOLUTIONS. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 304(19), pp. 575–578.
  70. LINCKELMANN, M. and PUIG, L. (1987). STRUCTURE OF PARA'-EXTENSIONS OF NILPOTENT BLOCKS. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 304(8), pp. 181–184.
  71. Linckelmann, M. Tate duality and transfer in Hochschild cohomology. .
  72. Linckelmann, M. Integrable derivations and stable equivalences of Morita type. .